# SDR IPXA2019042241297

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 24,833 hours, 16,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347H
- Part serial: 000662
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MAIN FLAP LWR SKIN DENT AND DISBOND REPAIR. LINKED TO D-663694REPAIRED IAW E.O. B757-5750-71256-D
